# SDR COMA0260114

- Difficulty date: February 25, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 18,207 hours, 17,572 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R130002
- Part serial: SBRJ041
- Condition: Buckled
- Location: Aileron
- Part time: 18,207 hours, 17,572 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT AILERON LOWER OUTBOARD SKIN WAS BUCKLED.  REPAIRED THE BUCKLED SKIN IAW WVAC EO 601R-57-2984.
